# SDR DL757080092

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 32,210 hours, 13,080 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Bolt
- Condition: Loose
- Location: Apu Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING ELEVATOR ASSY MESSAGE, FOUND APU DOOR HINGE BOLT LAYING ON TOP OF HORIZONTAL STABILIZER.  REINSTALLED BOLT IN  DOOR HINGE.
